# SDR HALA2019042900204

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,757 hours, 1,061 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 10208977
- Part serial: LSGCAL9599
- Condition: False Indication
- Location: Nr 1 Engine
- Part time: 25 hours, 5 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM: ENG1 OIL CHIP DETECTED. // REMOVED AND REPLACED OIL DEBRIS SENSOR PER AMM 79-35-21-400-801-A. OPS CHECK GOOD. MESSAGE EXTINGUISHED OK FOR SERVICE.
